Change search
ReferencesLink to record
Permanent link

Direct link
A new class of restricted type spaces
Stockholm University.ORCID iD: 0000-0002-7882-4013
2011 (English)In: Proceedings of the Edinburgh Mathematical Society, ISSN 0013-0915, E-ISSN 1464-3839, Vol. 54, no 3, 749-759 p.Article in journal (Refereed) PublishedText
Place, publisher, year, edition, pages
2011. Vol. 54, no 3, 749-759 p.
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:su:diva-126111DOI: 10.1017/S0013091509001710OAI: oai:DiVA.org:su-126111DiVA: diva2:897270
Available from: 2016-01-25 Created: 2016-01-25 Last updated: 2016-01-25

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://dx.doi.org/10.1017/S0013091509001710

Search in DiVA

By author/editor
Rodriguez-lopez, Salvador
By organisation
Stockholm University
In the same journal
Proceedings of the Edinburgh Mathematical Society
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 13 hits
ReferencesLink to record
Permanent link

Direct link